# SDR HNAA2012121001097

- Difficulty date: December 10, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 50,601 hours, 55,956 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: 82740123001
- Condition: Leaking
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

NR 1 HYD QTY DROPPED DURING TAXI.  R & R RT INBD ACTUATOR FOR ROLL SPOILER.  OPS AND LEAK CHECKED, OK REF MM 27-14-05.  REMOVED AND REINSTALLED WING PANEL 632CB AND 632DT.
